Header menu link for other important links
A reliable algorithm for solving fourth-order boundary value problems
Published in
Volume: 22
Issue: 3
Pages: 185 - 197
In this paper, we present an efficient numerical algorithm for approximate solutions of fourth-order boundary values problems with twopoint boundary conditions. The Adomian decomposition method and a modified form of this method are applied to construct the numerical solution. The scheme is tested on one linear problem and two nonlinear problems. The obtained results demonstrate the applicability and efficiency of the proposed scheme. © 2006 Korean Society for Computational & Applied Mathematics and Korean SIGCAM.
About the journal
JournalJournal of Applied Mathematics and Computing
Open AccessNo